# SDR UIEA2025073001065

- Difficulty date: August 1, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 56,498 hours, 9,332 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Ladder
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D TO U/D LADDER BETWEEN #6 AND #7 STEP AFT SUPPORT FOUND CRACKED( M/D TO U/D LADDER BETWEEN #6 AND #7 STEP AFT SUPPORT CRACKED AREA REPAIRED I.A.W RI-25-13-17698 REV.A DTAE: 7 JUL 2025. NO FURTHER DEFECTS NOTED.
